# SDR CA130122007

- Difficulty date: January 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 3,909 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Heater
- Part number: 4100S02805
- Condition: Burned
- Location: Lt Engine Intake
- Part time: 4,023 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE FLIGHT, THE NR 1 ENGINE ADAPTER CAUTION LIGHT CAME ON AND THE CREW HEARD THE 115 V CB POP, LOCATED ON THE PANEL BEHIND THE CO-PILOT. 1 CB RESET WAS ATTEMPTED ONCE ON THE GROUND AND IT POPPED AGAIN.   MAINTENANCE INVESTIGATION FOUND THE LT INTAKE LIP HEATER ELEMENT SHORTED AND BURNED OUT WITH A STRONG BURNED ELECTRICAL ODOR. THE LT LIP HEATER WAS REPLACED AND THE ACFT RETURNED TO SERVICE. INTAKE LIP HEATER PN 4100S028-05, SN 2316.  ENGINE PN PW150A, SN FA0839, ENGINE TSN 4023, CSN 2831.  ACFT TSN 4006, CSN 2814.
